International Journal of Astronomy and Astrophysics

International Journal of Astronomy and Astrophysics

ISSN Print: 2161-4717
ISSN Online: 2161-4725
www.scirp.org/journal/ijaa
E-mail: ijaa@scirp.org
"The Solution of Optimal Two-Impulse Transfer between Elliptical Orbits with Plane Change"
written by M. H. A. Youssef,
published by International Journal of Astronomy and Astrophysics, Vol.7 No.3, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top